# SDR HNAA2018052500108

- Difficulty date: May 7, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,884 hours, 28,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMREGENCY EXIT SIGN ABOVE THE SERVICE DOOR DID NOT ILLUMINATE.  R & R THE INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD
